Buzzzzzy Body, Tingly feet... is it just me?
Posted 30 April 2013 - 01:33 AM
Posted 30 April 2013 - 06:22 AM
Posted 30 April 2013 - 12:28 PM
I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.
Posted 01 May 2013 - 12:15 PM
Does anyone else experience a "buzzy" feeling in the body--inducing uncontrolled jerking and an inability to sit still sometimes? My hands and feet---even up to my knees sometimes--have excruciating pins and needles, too.
I do get internal tremors in my torso when I'm overly tired and if I get off schedule with the meds. They're not really painful but they are annoying and can be quite strong. I had them for a couple of days this past week and one nearly flipped me out of bed and one almost caused me to punch my wife in the face while in bed!
I don't think we are talking about the same issues, though.
Posted 02 May 2013 - 03:21 PM
The biggest problem with the Buzzies, for me, is the whole body thing where if feels almost as if I've touched an electrified fence or something... just, a sudden Bzzzzzzz, during which my whole body tenses and my limbs or back draw up. It lasts only a second or two (seems like a lifetime) and then it goes off, but I'm left with the pins and needles in my feet and even sometimes, my hands.
I have only one theory...
The very first time it happened to me, was in the early days after my dx when insomnia was raising its ugly head for the first time. One night, desperate to sleep, I took a Tylenol PM--and, ended up not only getting no sleep, but sat up all night having the Buzzies all over my body. It was the first time, so I didn't know if it was a permanent nerve damage thing or what. Wayne sat up with me, holding me as tight as he could when each successive spasm would come on and thus we stayed up until his 6:30 alarm, at which time we were both exhausted. Gradually, the feeling got better and I was not troubled by it any further for some time. I mentioned it to my neuro's and they all agreed that the Tylenol PM contains something that either reacts poorly with my meds or my body, so it was probably that. There is Benadryl in Tylenol, so they put it down to Benadryl intolerance.
WELL... A few years ago, I got into a yellow jacked nest and was stung repeatedly (we lost count aft 37stings). Luckily, an anesthetist friend was just across the street and so we took a chance with Benadryl because we had to do something about the histamine reaction. No problem at all. Hmm...
Thurs. May 2nd 4:11 p.m.
Good grief! Fell asleep at my computer last night! (Not complaining, I'll take my sleep any way I can get it!) We are at the lake now, so where was I...? Oh yes, the Buzzies! My only theory is that it probably is something in Tylenol (and similar products) because it usually occurs when I have taken something like that for sore muscles or something.
So, has anyone else experienced this kind of thing? (If not, please for the love of Pete, someone lie!! I feel weird enough as it is!)
Posted 02 May 2013 - 11:06 PM
I've also had the feeling frequently that I am simply vibrating from the inside out. I lay straight, clench my jaw, fold my arms tightly across my chest and grit my way through it until I fall asleep or start with the sequence above.
Needless to say, I no longer sleep in the same bed as my wife, so at least one of us will get some sleep.
The one thing that does help is clonazipam. I take it once in a while when it is particularly bad. I dot like to take it all the time because it makes it hard to get up in the morning when I need to go to work.
If you get any suggestions from your docs that help I'd love to hear about them.
Good luck, and hope you get some relief!
Posted 02 May 2013 - 11:09 PM
Posted 03 May 2013 - 03:12 AM
I was trying to say that generally a clonazipam and muscle relaxer is the only thing that truly helps (as you can see, they are kicking in as I type!). I'll talk more tomorrow,
Posted 03 May 2013 - 06:15 AM
I guess I am lucky as the sensation is only in my upper body. Can't imagine having all over as it is not pleasant. Hopefully you find something that works. I take clanazopam as well to help with sleep but have not noticed it helping with the spasms. I find that lying on my back with arms tucked across my chest helps a little, although I usually wake up and my arms are numb. If it is not one thing then it's the other...
Here's wishing you a buzz free day.
Posted 03 May 2013 - 07:16 AM
Thanks to everyone - and, please keep sharing, because I plan to print these out and take them with me to my MDS... Every little info helps, I believe.
Posted 09 May 2013 - 04:43 PM
Posted 13 May 2013 - 06:29 AM
I changed my anti-depressent from effexor to pristiq a couple weeks ago, and though some side effects are better (not as much constipation - yeah), my buzzing is much stronger again. Going to let it ride out as I know it takes a few weeks for these meds to settle out, but find it interesting.
Today its like I Hokie described - electric pulses just moving around in my upper body - in particular around my shoulder and upper arms, and my calves. Been feeling a lot more of the internal tremors lately - kind of annoying. I don't have my hand tremor as much, but to be honest, I think I'd prefer a nice hand tremor to feeling electrified.
No complaints - my life could be a LOT worse.
Hope all are well - I've been pretty silent on the forum lately - actually typed in a big reply the other day on my phone that got lost. C'est la vie
Posted 13 May 2013 - 10:35 AM
Honestly, I feel sometimes, like I'm talking to an alien when I try to describe these feelings to a doctor! I feel (almost) certain that there is a meds connection, but I cannot pin down exactly what, when, or which because, frankly, I think sometimes my body reacts this way to meds, sometimes it does not. So, in fairness to my docs, it's near impossible to pin down a diagnosis on a symptom that is this erratic.
I have been on clonazepam for years and while it is not the "best" med to take (d/t dependency and toleration issues) I couldn't function without it...
I save the Clonazepam for long-term sleep deprivation because I'm afraid it will stop working if I use it too often, but I second your sentiments, I too could not function (ESPECIALLY) when unexpected, "idiopathic" anxiety kicks in.
...Been feeling a lot more of the internal tremors lately - kind of annoying. I don't have my hand tremor as much, but to be honest, I think I'd prefer a nice hand tremor to feeling electrified.
No complaints - my life could be a LOT worse.
Hear! Hear! I have actually asked my husband to feel my leg in the past, to see if he can in any way detect the internal tremor you describe. I feel it so keenly, I am at a loss to understand how it cannot actually rise to the level of a visible tremor. It actually causes as much (or more) muscle pain when it goes on for a protracted period. It's next to impossible to get an MDS to adjust my DBS to correct it, without ending up over stimulated or stimulated in the wrong way--if you see what I mean?
On the, "no complaints" front...
As I explained to my MDS recently: I tell him every symptom I have, no matter how slight, but not always because I have any hope or expectation that he can or will be able to offer a solution. I share the information not to complain, nor to whine, but purely for his edification as a physician with regard to this disease and how it effects me as a patient. In other words, I said, "just because I tell you about it, it doesn't mean I'm asking you to fix it! So, unless I say it's a big issue, or you ask, please take it in the spirit it is given--for purposes of FYI only, in hopes that it may some day help myself or some other patient." He agreed and, in fact, told me that sometimes, "we doctors act like parents--if you are telling us about something, you must want an answer." I appreciated his candor and, consequently, felt that we had a much more "comfortable" visit because we were both open and honest in our expectations.
I guess it's the same thing with the Forum--I don't think any of us come here to complain or whine (though, God knows, many of us often have good reason and every right)---I think we come here seeking information, clarification, understanding, edification, or any number of other things that may or do serve to help us in our understanding and/or management of this disease. So I say, if you need to complain sometimes, go for it, I do not and will not judge as I've certainly done enough complaining of my own!
Channel 12 promised a rain-free day today, so I am going to head out to my yard to do a little "titivating." I just love playing in the dirt!
Posted 13 May 2013 - 10:39 AM
Posted 13 May 2013 - 02:10 PM
Posted 15 June 2014 - 06:52 PM
If you mean a feeling like a cellphone vivrating in a pocket, then yes Iv'e been there. When it first happened honestly I went nuts trying to find my cell phone.
Posted 16 June 2014 - 01:26 PM
In a way, it makes me feel so much better to know I'm not alone. I feel it from my neck down my torso and arms. I once asked my non-parkie friend, before I was diagnosed, about the sensation you get when you yawn, like a shudder or buzz down your back and up your neck. She had no idea what I was talking about. It just seemed so matter of fact to me. Come to find out I'm odd but now I know why.
I used to have terrible brain zaps at night (for lack of a better term). Kind of like a buzz saw going through my skull. If I didn't move around and change position they would increase in intensity. I don't get them like that anymore (knock on wood) but I still do get minor buzzes occasionally.
Posted 16 June 2014 - 01:53 PM
Edited by #Lifechanging, 16 June 2014 - 07:37 PM.
Posted 23 June 2014 - 10:48 AM
Posted 25 June 2014 - 04:09 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users